# SDR TWAA0103301

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,874 hours, 21,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING INTERIOR EMERGENCY LIGHT WAS ON ALL THE TIME.  REPLACED THE BATTERIES FOR BOTH INTERIOR OVERWING EMERGENCY LIGHTS.  CHECK-C 2-18-01 MCI.
